Osaka Mathematical Journal

On a deformation of Riemannian structures on compact manifolds

Hidehiko Yamabe

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 12, Number 1 (1960), 21-37.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689814

Mathematical Reviews number (MathSciNet)
MR0125546

Zentralblatt MATH identifier
0096.37201

Subjects
Primary: 57.70
Secondary: 53.72

Citation

Yamabe, Hidehiko. On a deformation of Riemannian structures on compact manifolds. Osaka Math. J. 12 (1960), no. 1, 21--37. https://projecteuclid.org/euclid.ojm/1200689814


Export citation